# SDR AWXA200500865

- Difficulty date: July 12, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 66241701
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK FOUND CRACK, .275 INCHES IN LENGTH, ON SUPPORT CLIP LOCATED BELOW R/H ZEE ANGLE AT BS 947, STR 26R.  MAINTENANCE REMOVED SUPPORT CLIP LOCATED BELOW R/H ZEE ANGLE AT BS 947, STR 26R IAW BOEING 737-300 SRM 51-40-02-0.  FABRICATED NEW SUPPORT CLIP IAW BOEING 737-300 SRM 51-30-01-0.  INSTALLED FABRICATED REPAIR PARTS BELOW R/H ZEE ANGLE AT BS 947, STR 26R IAW BOEING 737-300 SRM 51-40-02-0 FIGURES 12 AND 14.
